# SDR SWAA2024123071519

- Difficulty date: November 26, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 56,818 hours, 30,178 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 231ZF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] FABRICATED NEW FLOOR PANEL 231ZF IAW SRM 53-00-50-2R-0 AND BOEING DWG 144A5810 ID:0160.;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
